# SDR SWAA2025011375422

- Difficulty date: December 10, 2024
- Submitted: January 13, 2025
- Operation: Air carrier
- Aircraft: N7715E
- Make and model: Boeing 737-7BD
- Aircraft serial: 33921
- Aircraft time: 62,755 hours, 33,831 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR TO SIDEWALL SUPPORT STA 727A+18; 727B+17; 727E+8 - 767 RBL 25<[01] REMOVED AND REPLACED ON AFT CARGO COMPARTMENT FLOOR TO SIDEWAL SUPPORT FROM BS727 TO BS767 RBL25 WL156  IAW SRM 51-40-02 AND DWG 146A7500 REV: A;[02] VERIFIED RII CORRECTIVE ACTION ITEM 1; CARD COMPLETE.
